Social Security as Markov Equilibrium in OLG Models: A Note
I refine and extend the Markov perfect equilibrium of the social security policy game in Forni (2005) for the special case of logarithmic utility. Under the restriction that the policy function be continuous, instead of differentiable, the equilibrium is globally well defined and its dynamics always stable.
|Date of creation:||Sep 2010|
|Date of revision:||Sep 2010|
|Contact details of provider:|| Postal: |
Web page: http://www.udesa.edu.ar
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gonzalez-Eiras, Martin & Niepelt, Dirk, 2008.
"The future of social security,"
Journal of Monetary Economics,
Elsevier, vol. 55(2), pages 197-218, March.
- Kaiji Chen & Zheng Song, 2014.
"Markovian Social Security in Unequal Societies,"
Scandinavian Journal of Economics,
Wiley Blackwell, vol. 116(4), pages 982-1011, October.
- Mateos-Planas, Xavier, 2008. "A quantitative theory of social security without commitment," Journal of Public Economics, Elsevier, vol. 92(3-4), pages 652-671, April.
When requesting a correction, please mention this item's handle: RePEc:sad:wpaper:105. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tamara Sulaque)The email address of this maintainer does not seem to be valid anymore. Please ask Tamara Sulaque to update the entry or send us the correct address
If references are entirely missing, you can add them using this form.